Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 89, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 26, 2013, 5:30 PM EDT for Daviess County, Knox County, Indiana. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2013, 5:30 PM EDT (21:30 UTC)
- Expired
- Jun 26, 2013, 6:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 37 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:51 PM EDT | TSTM WND DMG | Vincennes, IN | 4 INCH DIAMETER TREE LIMB DOWNED IN THE 500 BLOCK OF CHURCH STREET. TIME ESTIMATED FROM RADAR. |
| Jun 26, 5:52 PM EDT | HAIL 0.25 | Vincennes, IN | LOCATED AT MAIN STREET |
| Jun 26, 5:55 PM EDT | HAIL 0.25 | Vincennes, IN | AT SOUTH 6TH STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1818 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
625
WUUS53 KIND 262130
SVRIND
INC027-083-262230-
/O.NEW.KIND.SV.W.0089.130626T2130Z-130626T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
530 PM EDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
SOUTHERN KNOX COUNTY IN SOUTHWEST INDIANA...
* UNTIL 630 PM EDT
* AT 528 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LAWRENCEVILLE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VINCENNES...VINCENNES UNIVERSITY...DECKER AND MONROE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3842 8775 3845 8773 3846 8776 3848 8774
3851 8765 3855 8767 3864 8763 3869 8753
3874 8750 3856 8704 3852 8709 3853 8711
3851 8715 3855 8719 3850 8730 3854 8735
3851 8737 3854 8740 3853 8746 3841 8771
TIME...MOT...LOC 2131Z 303DEG 24KT 3865 8766
HAIL...1.75IN
WIND...60MPH
$$
MRD/MR1 follow-up statement
415
WWUS53 KIND 262158
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
558 PM EDT WED JUN 26 2013
INC027-083-262230-
/O.CON.KIND.SV.W.0089.000000T0000Z-130626T2230Z/
KNOX IN-DAVIESS IN-
558 PM EDT WED JUN 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
DAVIESS AND SOUTHERN KNOX COUNTIES UNTIL 630 PM EDT...
AT 556 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
VINCENNES...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
DECKER AND MONROE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3847 8758 3851 8765 3855 8767 3864 8763
3869 8753 3872 8751 3856 8704 3852 8709
3853 8711 3851 8715 3855 8719 3850 8730
3854 8735 3851 8737 3854 8740 3853 8746
TIME...MOT...LOC 2159Z 300DEG 17KT 3860 8752
HAIL...1.00IN
WIND...<50MPH
$$
MRD/MRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:23 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 26, 4:23 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 423 PM EDT WED JUN 26 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 254 PM EDT WED JUN 26 2013 AN EXTREMELY LARGE AND SLOW MOVING LOW PRESSURE WILL DOMINATE INDIANA WEATHER INTO EARLY NEXT WEEK. THIS SYSTEM SHOULD MOSTLY REMAIN FROM THE WESTERN GULF COAST...ACROSS THE HOOSIER STATE...TO NEW ENGLAND. AS LONG AS IT IS AROUND THUNDERSTORMS ARE POSSIBLE. TOWARD THE MIDDLE OF NEXT WEEK HIGH PRESSURE SHOULD PUSH INTO INDIANA FROM THE SOUTHEAST. && .NEAR TERM /TONIGHT/... ISSUED AT 254 PM EDT WED JUN 26 2013 ROUNDS OF PRECIPITATION TONIGHT AS SATELLITE SHOWS SHORT WAVES CONTINUING TO HEAD IN FROM NORTHWEST. ALSO UNSTABLE AIR OVER AREA. REPORTS OF EXTREMELY HEAVY RAIN IN STORMS ALREADY OVER CWA. WILL CONTINUE FLASH FLOOD WATCH CONSIDERING THIS. OTRW...NOT A HIGH CONFIDENCE FORECAST SINCE SITUATION WILL BE HEAVILY INFLUENCED BY MESOSCALE FACTORS. TRIED TO TACKLE THIS BY USING CONSENSUS OF MAV AND MET TO HOPEFULLY CAPTURE STRENGTHS OF BOTH. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 254 PM EDT WED JUN 26 2013 DIFFICULT FORECAST. GFS AND NAM BROADLY AGREE SHORT WAVES MOVING ACROSS CWA WHILE WARM HUMID AIR PERSISTS. MODELS DIFFER IN DETAILS WHICH WILL MAKE A BIG DIFFERENCE IN HOW CONVECTION DEVELOPS. THIS IN TURN WILL AFFECT EVERYTHING ELSE. THINK CONSENSUS OF MET AND MAV BEST FOR NOW TO CAPTURE STRENGTH OF BOTH. IN OTHER WORDS...PARTLY CLOUDY TO MOSTLY CLOUDY WITH A PERSISTENT CHANCE OF THUNDER. TEMPS A BIT BELOW NORMAL DAYS AND ABOVE NORMAL NIGHTS WITH CLOUDS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 240 PM EDT WED JUN 26 2013 MODEL ENSEMBLES INDICATE A STRONG UPPER TROUGH ACROSS THE EASTERN GREAT LAKES AND OUR REGION EARLY ON IN THE LONG TERM. OVER TIME MODELS DEVELOP THIS INTO A CLOSED UPPER LOW ACROSS OUR AREA AND RETROGRADE IT INTO THE WESTERN GREAT LAKES AND UPPER MISSISSIPPI VALLEY BY DAY 7. EVEN THOUGH THEY AGREE ON THE OVERALL PATTERN THERE IS SOME DISAGREEMENT ON HOW MUCH PRECIP WILL REMAIN. THE CANADIAN IS MOSTLY DRY AFTER SUNDAY...WHILE THE EURO AND GFS INDICATE AT LEAST CHANCE POPS DURING THE DAY. FOR NOW WILL INDICATE CHANCE POPS DURING THE DAY AND SLIGHT CHANCE POPS AT NIGHT. WENT CLOSE TO ALL BLEND TEMPERATURES TEMPERATURES EARLY ON. TEMPERATURES MAY WARM UP SLIGHTLY AS THE UPPER LOW WEAKENS AND RETROGRADES A LITTLE ON DAY 6 AND 7. WENT SLIGHTLY ABOVE ALL BLEND HIGHS THOSE PERIODS. OTHERWISE...NO SIGNIFICANT CHANGES MADE. && .AVIATION /DISCUSSION FOR THE 26/2100Z TAF UPDATE/... ISSUED AT 412 PM EDT WED JUN 26 2013 UPDATE... SHOWERS AND THUNDERSTORMS ARE BECOMING MORE WIDESPREAD IN COVERAGE ACROSS SOUTHERN PORTIONS OF CENTRAL INDIANA AND ARE CURRENTLY IMPACTING KHUF AND KBMG. ELSEWHERE...RADAR IS QUIET AT KLAF AND KIND...BUT WILL KEEP MENTION OF THUNDERSTORMS AT BOTH SITES AS DIURNALLY DRIVEN THUNDERSTORMS CONTINUE TO FORM. PREVIOUS DISCUSSION... AN UPPER LEVEL WEATHER DISTURBANCE OVER NORTH CENTRAL ILLINOIS WILL MOVE INTO CENTRAL INDIANA BY THIS EVENING. A CLUSTER OF THUNDERSTORMS JUST WEST OF KHUF WILL MOVE INTO WEST CENTRAL INDIANA NEAR OR SHORTLY AFTER THE START OF THE FORECAST PERIOD AND WITH DAYTIME HEATING EXPECT SCATTERED THUNDERSTORMS TO DEVELOP ELSEWHERE. BEST TIMING OF THUNDERSTORMS WILL BE THIS AFTERNOON AT KHUF AND LATE AFTERNOON AND EARLY EVENING ELSEWHERE. WILL MENTION VCTS MOST AREAS THROUGH LATE EVENING. OUTSIDE OF THUNDERSTORMS MOSTLY VFR CEILINGS WILL BE THE RULE THIS AFTERNOON AND EVENING. PRECIPITATION WILL DIMINISH OVERNIGHT AS UPPER DISTURBANCE MOVES ON TO THE EAST SOUTHEAST. MODEL SOUNDINGS INDICATE AREAS OF MVFR CEILINGS AND FOG WILL BE THE RULE LATE TONIGHT AS GROUND WILL BE WET. A WEAK COLD FRONT WILL MOVE THROUGH LATE TONIGHT. ON THURSDAY EXPECT MOSTLY VFR CEILINGS AFTER MID MORNING. A FEW STORMS MAY REDEVELOP BY MIDDAY THURSDAY. HOWEVER COVERAGE AND CHANCE OF OCCURRENCE AT TAF SITE WILL BE MUCH LESS THAN TODAY. WILL NOT MENTION IN TAFS AT THIS TIME. WINDS WILL BE SOUTHWEST UP TO 10 KNOTS THIS AFTERNOON BECOMING LIGHT WEST TONIGHT AND NORTHWEST UP TO 10 KNOTS BY LATE THURSDAY MORNING. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....JH AVIATION...JH/TDUD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 10:29 AM EDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1029 AM EDT WED JUN 26 2013 INZ021-028>031-035>049-051>057-060>065-067>072-271430- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1029 AM EDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS...SOME WITH EXTREMELY HEAVY RAIN. HAZARDS: FLASH FLOODING...DAMAGING WINDS...LARGE HAIL...DANGEROUS LIGHTNING...TORRENTIAL RAINFALL...AND ISOLATED TORNADOES. TIMING: TODAY THROUGH THIS EVENING. DISCUSSION: A WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS THE AREA. A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA THROUGH EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT TIMES THROUGH NEXT TUESDAY. AT THIS POINT...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA THROUGH THURSDAY. IN THE WAKE OF THIS FRONT...AN UPPER LEVEL LOW IS EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS...ESPECIALLY THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Local storm report, Jun 26, 3:57 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM TSTM WND DMG ODON 38.84N 86.99W
06/26/2013 DAVIESS IN TRAINED SPOTTER
SECOND HAND REPORT OF A TREE DOWN ONTO A HOME ON SOUTH
SPRING ROAD NEAR THE PARK
&&
BHHLocal storm report, Jun 26, 4:05 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM FLOOD NEWBERRY 38.92N 87.02W
06/26/2013 GREENE IN LAW ENFORCEMENT
SR 57 NORTH OF NEWBERRY AND SR 67 NORTH OF LYONS ARE
BOTH FLOODED. LOTS OF TREES DOWN.
&&
MMBLocal storm report, Jun 26, 4:25 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG 3 SE ODON 38.81N 86.95W
06/26/2013 DAVIESS IN BROADCAST MEDIA
RED MAPLE TREE BRANCHES BLOWN DOWN...DESCRIBED AS BIG
AS MEDIUM SIZE.. SECOND HAND REPORT
&&
BHHLocal storm report, Jun 26, 4:28 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HEAVY RAIN ODON 38.84N 86.99W
06/26/2013 M3.50 INCH DAVIESS IN TRAINED SPOTTER
AMOUNT FELL IN 30 MINUTES DURING MAIN PART OF STORM.
ADDITIONAL RAIN FELL BEFORE AFTER.
&&
BHHLocal storm report, Jun 26, 4:29 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG BEDFORD 38.86N 86.49W
06/26/2013 LAWRENCE IN EMERGENCY MNGR
TREE ON A HOUSE... CARS DAMAGED... GARAGE WITH DAMAGE
AND OUTBUILDING DESTROYED ON TWIN PONDS ROAD.
&&
MMBLocal storm report, Jun 26, 4:52 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
452 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM FLOOD OAKTOWN 38.87N 87.44W
06/26/2013 KNOX IN EMERGENCY MNGR
REPORTED HEAVY RAIN AND HIGH WIND. ROADWAYS ARE
FLOODING.
0218 PM TSTM WND DMG 3 SE ODON 38.81N 86.95W
06/26/2013 DAVIESS IN BROADCAST MEDIA
RED MAPLE TREE BRANCHES BLOWN DOWN...DESCRIBED AS BIG
AS MEDIUM SIZE.. SECOND HAND REPORT
0222 PM TSTM WND DMG ODON 38.84N 86.99W
06/26/2013 DAVIESS IN TRAINED SPOTTER
SECOND HAND REPORT OF A TREE DOWN ONTO A HOME ON SOUTH
SPRING ROAD NEAR THE PARK
0244 PM HEAVY RAIN ODON 38.84N 86.99W
06/26/2013 M3.00 INCH DAVIESS IN PUBLIC
LEAVES BLOWN OFF OF THE TREES BUT NO LIMBS DOWN. HEAVY
RAINFALL.
0249 PM HAIL 3 SW WILLIAMS 38.77N 86.68W
06/26/2013 M0.25 INCH MARTIN IN CO-OP OBSERVER
HEAVY RAIN JUST STARTED.
0256 PM TSTM WND GST 3 NE MITCHELL 38.77N 86.44W
06/26/2013 M67 MPH LAWRENCE IN AMATEUR RADIO
0330 PM HEAVY RAIN 3 SW WILLIAMS 38.77N 86.68W
06/26/2013 M1.80 INCH MARTIN IN CO-OP OBSERVER
0403 PM FLOOD NEWBERRY 38.92N 87.02W
06/26/2013 GREENE IN LAW ENFORCEMENT
SR 57 NORTH OF NEWBERRY AND SR 67 NORTH OF LYONS ARE
BOTH FLOODED. LOTS OF TREES DOWN.
0410 PM HEAVY RAIN ODON 38.84N 86.99W
06/26/2013 M3.50 INCH DAVIESS IN TRAINED SPOTTER
AMOUNT FELL IN 30 MINUTES DURING MAIN PART OF STORM.
ADDITIONAL RAIN FELL BEFORE AFTER.
0426 PM TSTM WND DMG BEDFORD 38.86N 86.49W
06/26/2013 LAWRENCE IN EMERGENCY MNGR
TREE ON A HOUSE... CARS DAMAGED... GARAGE WITH DAMAGE
AND OUTBUILDING DESTROYED ON TWIN PONDS ROAD.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:08 PM EDT | Special Weather Statement | IND | Fountain, Parke, Vermillion | 37 min |
| Jun 25, 8:44 PM EDT | Special Weather Statement | IND | Fountain, Montgomery, Parke | 46 min |
| Jun 25, 9:10 PM EDT | Special Weather Statement | IND | Vigo | 50 min |
| Jun 25, 9:21 PM EDT | Special Weather Statement | IND | Boone, Hendricks, Putnam | 39 min |
| Jun 25, 9:55 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Johnson, Marion, Morgan, Owen | 50 min |
| Jun 26, 12:21 AM EDT | Special Weather Statement | IND | Greene | 54 min |
| Jun 26, 1:08 AM EDT | Special Weather Statement | IND | Daviess, Greene, Knox, Lawrence, Martin | 67 min |
| Jun 26, 2:00 AM EDT | Special Weather Statement | IND | Clay, Daviess, Greene, Knox, Lawrence, Martin and 4 more | 90 min |
| Jun 26, 2:20 AM EDT | Special Weather Statement | IND | Jackson, Jennings | 55 min |
| Jun 26, 9:41 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 17 hr |
| Jun 26, 1:13 PM EDT | Special Weather Statement | IND | Sullivan | 32 min |
| Jun 26, 1:44 PM EDT | Special Weather Statement | IND | Greene, Knox, Sullivan | 46 min |
| Jun 26, 1:57 PM EDT | Areal Flood Warning | IND | Knox, Sullivan | 6 hr |
| Jun 26, 2:23 PM EDT | Special Weather Statement | IND | Daviess, Greene, Knox, Lawrence, Martin | 52 min |
| Jun 26, 2:29 PM EDT | Areal Flood Warning | IND | Daviess, Greene, Knox, Martin | 6 hr |
| Jun 26, 2:34 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Jackson, Lawrence, Martin | 41 min |
| Jun 26, 2:57 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 48 min |
| Jun 26, 3:20 PM EDT | Areal Flood Warning | IND | Greene, Lawrence, Martin | 5 hr |
| Jun 26, 3:20 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 25 min |
| Jun 26, 4:36 PM EDT | Areal Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 6 hr |
| Jun 26, 4:43 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 32 min |
| Jun 26, 5:02 PM EDT | Tornado Warning | IND | Clay, Sullivan, Vigo | 28 min |
| Jun 26, 5:19 PM EDT | Flash Flood Warning | IND | Clay, Sullivan, Vigo | 4 hr |
| Jun 26, 5:32 PM EDT | Tornado Warning | IND | Clay, Greene, Sullivan, Vigo | 28 min |
| Jun 26, 5:54 PM EDT | Flash Flood Warning | IND | Clay, Greene, Owen | 4 hr |
| Jun 26, 6:09 PM EDT | Areal Flood Warning | IND | Knox | 4 hr |
| Jun 26, 6:23 PM EDT | Tornado Warning | IND | Knox | 22 min |
| Jun 26, 6:41 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Martin | 34 min |
| Jun 26, 7:02 PM EDT | Tornado Warning | IND | Jackson | 28 min |
| Jun 26, 7:38 PM EDT | Flash Flood Warning | IND | Sullivan | 3 hr |
| Jun 26, 7:45 PM EDT | Flash Flood Warning | IND | Daviess, Greene, Lawrence, Martin | 3 hr |
| Jun 26, 7:59 PM EDT | Tornado Warning | IND | Knox | 16 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.